# SDR ASAA1048275

- Difficulty date: September 16, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 56,557 hours, 30,885 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645523C
- Part serial: 902
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON TAB TRAILING EDGE SEPARATING.  REPAIRED DAMAGE.
